Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Persistent wrist joint pain after chikungunya treatment, no relief with hydroxychloroquine sulfate. Should I continue it?

i had chikungunya fever on 2009 during treatment i could not remember the medications even after months the Joint pain was in existence in my body so my doctor prescribed HCQS - Hydroxychloroquine sulfate 200 mg. after taking for more than 2 years the pain ultimately got reduced but suddenly it started again. only in my wrist of my left hand. Is it advisable to continue the same or go for a treatment once again. My previous family Doctor expired.
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get MRI of the wrist joint to see if there is anything which we are missing in wrist. If MRI turns out to be normal then you can discontinue taking these medications. If MRI report suggest something abnormal then we can treat this condition accordingly.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor